Alert archive / Virginia / Wind Chill Advisories in 2007
Wind Chill Advisory 3, NWS Blacksburg, VA
NWS Blacksburg, VA issued this wind chill advisory at Jan 30, 2007, 1:09 PM EST for 16 counties in Virginia; Mercer County, Monroe County, Summers County, West Virginia; Alleghany County, Ashe County, Watauga County, North Carolina. It took effect at Jan 31, 2007, 12:00 AM EST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2007, 1:09 PM EST (18:09 UTC)
- In effect from
- Jan 31, 2007, 12:00 AM EST
- Expired
- Jan 31, 2007, 3:20 AM EST
- In force
- 3 hr
- Issued by
- NWS Blacksburg, VA
All 22 counties
Alleghany County, NC, Ashe County, NC, Watauga County, NC, Alleghany County, VA, Bath County, VA, Bland County, VA, Carroll County, VA, City of Covington, VA, City of Galax, VA, City of Radford, VA, Craig County, VA, Floyd County, VA, Giles County, VA, Grayson County, VA, Montgomery County, VA, Pulaski County, VA, Smyth County, VA, Tazewell County, VA, Wythe County, VA, Mercer County, WV, Monroe County, WV, Summers County, WV
The radar
The Roanoke radar (KFCX), 48 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 6.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KRNK 301809 WSWRNK URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 109 PM EST TUE JAN 30 2007 ...VERY COLD WIND CHILLS EXPECTED OVERNIGHT... .ANOTHER ARCTIC COLD FRONT WILL MOVE THROUGH THE AREA BY THIS EVENING. STRONG NORTHWEST WINDS BEHIND THE FRONT WILL COMBINE WITH THE ARCTIC AIR TO PRODUCE LOW WIND CHILLS OVERNIGHT INTO EARLY WEDNESDAY. NCZ001-002-018-VAZ007-009>020-WVZ042>045-310215- /O.NEW.KRNK.WC.Y.0003.070131T0500Z-070131T1400Z/ ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE- PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH- MERCER-SUMMERS-MONROE-GREENBRIER- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE...PULASKI... RADFORD...BLACKSBURG...INDEPENDENCE...GALAX...FLOYD... NEW CASTLE...CLIFTON FORGE...HOT SPRINGS...BLUEFIELD...HINTON... UNION...LEWISBURG 109 PM EST TUE JAN 30 2007 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY. THE COMBINATION OF COLD TEMPERATURES AND GUSTY NORTHWEST WINDS WILL RESULT IN WIND CHILLS OF MINUS 5 TO MINUS 15 DEGREES OVERNIGHT INTO EARLY WEDNESDAY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
2 follow-up statements
000 WWUS41 KRNK 310206 WSWRNK URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 906 PM EST TUE JAN 30 2007 ...VERY COLD WIND CHILLS EXPECTED OVERNIGHT... .NORTHWEST WINDS BEHIND A FRONT WILL COMBINE WITH THE ARCTIC AIR TO PRODUCE SUB ZERO WIND CHILLS OVERNIGHT INTO EARLY WEDNESDAY. NCZ001-002-018-VAZ007-009>020-WVZ042>045-311015- /O.CON.KRNK.WC.Y.0003.070131T0500Z-070131T1400Z/ ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE- PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH- MERCER-SUMMERS-MONROE-GREENBRIER- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE...PULASKI... RADFORD...BLACKSBURG...INDEPENDENCE...GALAX...FLOYD... NEW CASTLE...CLIFTON FORGE...HOT SPRINGS...BLUEFIELD...HINTON... UNION...LEWISBURG 906 PM EST TUE JAN 30 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST WEDNESDAY. THE COMBINATION OF COLD TEMPERATURES AND NORTHWEST WINDS WILL RESULT IN WIND CHILLS OF MINUS 5 TO MINUS 15 DEGREES OVERNIGHT INTO EARLY WEDNESDAY. A WIND CHILL ADVISORY MEANS LOW WIND CHILLS CAN RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS41 KRNK 310820 WSWRNK URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 320 AM EST WED JAN 31 2007 NCZ001-002-018-VAZ007-009>020-WVZ042>045-310930- /O.CAN.KRNK.WC.Y.0003.000000T0000Z-070131T1400Z/ ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE- PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH- MERCER-SUMMERS-MONROE-GREENBRIER- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE...PULASKI... RADFORD...BLACKSBURG...INDEPENDENCE...GALAX...FLOYD... NEW CASTLE...CLIFTON FORGE...HOT SPRINGS...BLUEFIELD...HINTON... UNION...LEWISBURG 320 AM EST WED JAN 31 2007 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS CANCELLED THE WIND CHILL ADVISORY. WIDESPREAD WIND CHILLS OF MINUS 5 TO MINUS 15 ARE NO LONGER EXPECTED. HOWEVER...WIND CHILLS WILL OCCASIONALLY DROP TO NEAR ZERO OR SLIGHTLY BELOW THIS MORNING. IF VENTURING OUTSIDE EARLY TODAY...BE SURE TO BUNDLE UP. $$ LAWRENCE
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this wind chill advisory went out at Jan 30, 12:24 PM EST, 45 minutes earlier.
Area forecast discussion, Jan 30, 12:24 PM EST, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BLACKSBURG VA 1224 PM EST TUE JAN 30 2007 .AVIATION /18Z-18Z/... WARM ADVECTION PATTERN CONTINUES FOR A WHILE LONGER THIS AFTERNOON AHEAD OF THE UPSTREAM COLD FRONT NOW MOVING ACROSS WVA. THIS SHOULD PROVIDE FOR MAINLY VFR CEILINGS EXCEPT FOR PERIODS OF MVFR AT BLF/LWB IN -SHSN. MAIN AXIS OF MOISTURE SHOULD PUSH ACROSS THE WESTERN SITES BY LATE AFTERNOON/EARLY EVENING WITH MAINLY CLOUDS/FLURRIES AS FAR EAST AS ROA. BEHIND THE FRONT WILL SHIFT TO THE TYPICAL IFR/MVFR CEILINGS/VSBYS ACROSS THE UPSLOPE LOCATIONS WITH MAINLY DOWNSLOPED VFR SCT/BKN OUT EAST. HOWEVER WEST/NW WINDS WILL REMAIN GUSTY THIS AFTERNOON AND TONIGHT WITH GUSTS ABOVE 25 KTS POSSIBLE. EXPECT DRIER AIR TO FINALLY WIN OUT WED MORNING AS HIGH PRESSURE BUILDS IN ALLOWING WESTERN SLOPES CLOUDS TO FADE TO VFR CONDITIONS AND LESS WIND BY EARLY AFTERNOON. && .PREV DISCUSSION... /ISSUED 938 AM EST TUE JAN 30 2007/ SHORT TERM /REST OF TODAY/... COLD FRONT ALONG LEADING EDGE OF NEXT ARCTIC SURGE CROSSING THE OHIO VALLEY ATTM AND SHOULD PASS THRU THE BLUE RIDGE EARLY THIS AFTERNOON. SINCE ALREADY SEEING A BAND OF -SHSN AHEAD OF THE FRONT NEARING SE WVA WILL UPDATE TO UP POPS A BIT EARLIER ESPCLY UPSLOPE REGIONS THRU THE AFTERNOON. ALTHO RH LACKING AHEAD OF THE S/W PER DEWPOINTS WONT TAKE MUCH TO SQUEEZE OUT AN INCH OR TWO NW RIDGES THRU THE AFTERNOON. MAY ALSO EXTEND LOW POPS/FLURRIES SE ALONG THE MOUNTAINS TO INCLUDE NW NC AND PARTS OF THE NEW RIVER VALLEY...OTRW INCREASING CLOUD COVER EAST TO THE BLUE RIDGE. ELSEWHERE SHOULD SEE DOWNSLOPE LIMIT RH EAST OF THE RIDGES WHERE PARTLY SUNNY LIKELY OK FOR MIX OF HIGH/MID CLOUDS. THICKNESS VALUES SHOW HIGHS MAINLY IN THE LOW/MID 40S EAST...AND 35-40 MOUNTAINS EXCEPT UPSLOPE REGIONS WHERE MAY MAX OUT IN THE 30-35 RANGE...SO LOWERING HIGHS A BIT. ALSO INCREASING WINDS SOME AS MIXING PICKS UP ALONG THE FRONT THRU THIS AFTERNOON. PREV DISCUSSION... /ISSUED 635 AM EST TUE JAN 30 2007/ AVIATION /12Z-12Z/... FROPA EXPECTED TODAY BETWEEN ABOUT 21Z IN THE WEST AND 02Z IN THE FAR SOUTHEAST. MORE UPSLOPE CLOUDS AND SNOW SHOWERS IN STORE IN AND ARND THE BLF/LWB SITES JUST AHEAD AND BEHIND THE FRONT. MVFR CIGS AND VSBYS LIKELY TO BE PREVAILING BY LATE IN THE DAY...WITH IFR CIGS LIKELY AT BLF AFTER 03Z. OTHERWISE VFR IN THE EAST NEXT 24 WITH STRONG AND GUSTY NORTHWEST WINDS TODAY. PREV DISCUSSION... /ISSUED 325 AM EST TUE JAN 30 2007/ SHORT TERM /TODAY THROUGH FRIDAY/... TODAY WILL BE RELATIVELY BALMY COMPARED TO MONDAY AS TEMPS REACH INTO THE UPR 30S IN THE FAR WEST TO NEAR 50 IN THE SOUTHEAST...DUE TO WEAK WARM AIR ADVECTION AHEAD OF ANOTHER NORTHERN STREAM WAVE THAT WILL PUSH THRU THE SOUTHERN APPALACHIANS THIS AFTERNOON. EXPECT ANOTHER COLD BLAST LATE TODAY AND TONIGHT WITH WIND CHILLS IN THE FAR WEST ARND -5 BY WED MORNING. ANOTHER WIND CHILL ADVISORY MAY NEED TO BE ISSUED BY THE DAY SHIFT. IN ADDITION...SNOW SHOWERS WILL ACCMPANY THE STRONG COLD AIR ADVECTION IN THE WEST...BUT SERIOUS LACK OF MOISTR WILL LIMIT ACCUMS TO NO MORE THAN AN INCH IN MOST PLACES. COLD HIGH PRESSURE WILL PREVAIL WED AS IT MOVES RATHER QUICKLY ACROSS THE EASTERN U.S. AND OFF THE COAST WED NIGHT IN FAST...PROGRESSIVE FLOW ALOFT. THEN ENERGY DROPPING OUT OF WESTERN CANADA TRIES TO COMBINE WITH AN UPPER LOW OFF THE CALIFORNIA COAST THAT WILL BE OPENING UP AND HEADING EAST. HOW WELL THESE WAVES PHASE WILL DETERMINE THE WEATHER ACROSS OUR AREA THURSDAY. AT THIS TIME IT APPEARS THESE WAVES WILL PHASE WELL ENOUGH TO PRODUCE A SIGNIFICANT AREA OF LOW PRESSURE OVER SOUTHEAST TEXAS THURSDAY MORNING AND STRENGTHEN IT AS IT TRACKS NORTHEAST INTO THE SOUTHERN APPS THURSDAY NIGHT. PCPN WILL LIKELY SPREAD OVER VERY COLD AND DRY RESIDUAL AIR LEFT BY WEDNESDAYS HIGH PRESSURE...RESULTING IN SNOW TO SLEET TO FREEZING RAIN EVENT FOR THE AREA. IF THE LOW IS WEAKER THAN CRNTLY FCST...PCPN WILL BE MOSTLY SNOW AND SLEET...BUT AMOUNTS WILL BE LIGHT. IF THE STORM IS STRONGER THAN CRNTLY FCST...FREEZING RAIN IS MORE LIKELY (ESP IN THE SOUTHERN COUNTIES) AS THE SYSTEM PUMPS MORE WARM AIR ALOFT OVER THE COLD AIR AT THE SURFACE. THIS SCENARIO WOULD ALSO RESULT IN HEAVIER PCPN AMOUNTS AND MORE SERIOUS TRAVEL HAZARDS. PCPN WILL LIKELY TAPER OFF AFTER MIDNIGHT THURSDAY WITH A DECENT DAY POSSIBLE ON FRIDAY. PREV DISCUSSION... /ISSUED 1248 AM EST TUE JAN 30 2007/ AVIATION /06Z-06Z/... ONGOING WARM ADVECTION ALOFT WILL CONTINUE TO PROVIDE AREAS OF LOW/MID CLOUDS OVERNIGHT...WITH JET AXIS JUST TO THE SOUTH PROVIDING SOME HIGH CLOUDS FOR SOUTHERN AREAS AS WELL. EXPECT MOST AREAS WILL STAY VFR WITH CEILINGS...THOUGH POCKETS OF MVFR POSSIBLE AT TIMES FOR MOUNTAIN LOCATIONS. COLD FRONT CUTTING THRU THE MIDWEST AT 05Z THIS MORNING WILL MAKE QUICK PROGRESS INTO WESTERN AREAS BY EARLY AFTN...PROGRESSING THRU THE REMAINDER OF THE AREA BY EVENING. AHEAD OF THIS FEATURE...DEEPENING MIXED LAYER WITH ONGOING WARM ADVECTION LIKELY TO PROVIDE A PERIOD OF QUITE GUSTY WINDS FOR MANY SITES INTO THE AFTN HOURS AS FLOW ALOFT REMAINS FAIRLY STRONG. A RETURN TO MVFR CEILINGS POSSIBLE BY MID AFTN FOR THE WEST AS COLD ADVECTION GETS GOING...WITH A FEW SNOW SHOWERS POSSIBLE AS WELL INTO THE NORTHERN PORTIONS OF SOUTHEAST WEST VIRGINIA. APPEARS MORE WIDESPREAD MVFR/LOW END VFR STRATOCU CLOUD DECK TO RETURN TO THE MOUNTAINS BY EVENING AS STRONGEST SURGE OF COLD ADVECTION ARRIVES...WITH WINDS CONTINUING TO BE GUSTY FROM THE WEST/NORTHWEST. MAY ALSO SEE A BIT MORE WIDESPREAD SNOW SHOWERS FAR WESTERN AREAS WITH ARRIVAL OF BEST FORCING PER SHORTWAVE DROPPING OVERHEAD. PREV DISCUSSION... /ISSUED 925 PM EST MON JAN 29 2007/ SHORT TERM /REST OF TONIGHT/... MID LEVEL CLOUDS AND SOUTHWEST LOW LEVEL WINDS ARE KEEPING TEMPERATURES NEARLY STEADY IN THE MOUNTAINS THIS EVENING. HAVE RAISED LOWS FOR MOST LOCATIONS. CLIPPER COMING THROUGH THE DAKOTAS STILL ON TRACK TO PUSH A COLD FRONT THROUGH THE AREA TUESDAY AFTERNOON. HAVE RAISED CHANCE OF SNOW FROM WESTERN GREENBRIER TO WESTERN MERCER COUNTY BETWEEN 18Z TUESDAY AND 06Z WEDNESDAY. NO OTHER CHANGES AT THIS TIME. PREV DISCUSSION... /ISSUED 646 PM EST MON JAN 29 2007/ AVIATION /00Z-24Z/... SURFACE WINDS SPEEDS HAVE BEGUN TO DECREASE WITH SUNSET. WINDS WILL CONTINUE OUT OF THE SOUTHWEST AHEAD OF THE SHORT WAVE THAT WILL REACH THE AREA ON TUESDAY. THIS CLIPPER TYPE WAVE WILL BRING A COLD FRONT...LEADING MORE ARCTIC AIR...ACROSS THE COUNTY WARNING AREA ON TUESDAY AFTERNOON. VFR CLOUDS WILL MOVE ACROSS THE MOUNTAINS THIS EVENING...BUT WILL ONLY BE SCATTERED TO BROKEN EAST OF THE BLUE RIDGE. AS THE FRONT APPROACHES ON TUESDAY...CEILINGS WILL LOWER IN THE WEST. MVFR CEILINGS ARE EXPECTED AT BLF AND LWB AFTER 21Z. SNOW SHOWERS WILL ALSO MOVE ACROSS THE MOUNTAINS TUESDAY AFTERNOON...BRIEFLY REDUCING THE VISIBILITY TO MVFR VALUES AT BLF AND LWB...WITH LOWER CEILINGS AND VISIBILITIES NOT UNTIL AFTER 00Z ON WEDNESDAY. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && AVIATION...JH
Hazardous weather outlook, Jan 30, 3:50 AM EST, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 350 AM EST TUE JAN 30 2007 NCZ001-002-018-VAZ007-009>020-WVZ042>045-311200- ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE- PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH- MERCER-SUMMERS-MONROE-GREENBRIER- 350 AM EST TUE JAN 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT LOW WIND CHILLS ARE EXPECTED LATE TONIGHT...WITH READINGS OF ZERO TO MINUS 10 DEGREES POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WINTRY MIX OF SNOW...SLEET...AND FREEZING RAIN APPEARS INCREASINGLY LIKELY FOR THURSDAY INTO THURSDAY NIGHT AS LOW PRESSURE TRACKS THROUGH THE SOUTHEAST. AT THIS TIME...UNCERTAINTY REMAINS WITH THE TRACK AND STRENGTH OF THIS STORM SYSTEM AND THE AMOUNT OF AVAILABLE MOISTURE. HOWEVER...TEMPERATURES WILL BE SUFFICIENTLY COLD FOR ANYTHING THAT FALLS TO ACCUMULATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...BUT MAY BE NEEDED BY THURSDAY. NCZ003>006-019-020-VAZ022>024-032>035-043>047-058-059-311200- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-ROANOKE-BOTETOURT- ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA- CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 350 AM EST TUE JAN 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA... SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WINTRY MIX OF SNOW...SLEET...FREEZING RAIN...AND POSSIBLY RAIN APPEARS INCREASINGLY LIKELY FOR THURSDAY INTO THURSDAY NIGHT AS LOW PRESSURE TRACKS THROUGH THE SOUTHEAST. AT THIS TIME... UNCERTAINTY REMAINS WITH THE TRACK AND STRENGTH OF THIS STORM SYSTEM AND THE AMOUNT OF AVAILABLE MOISTURE. HOWEVER...TEMPERATURES LOOK TO BE SUFFICIENTLY COLD FOR ANYTHING THAT FALLS TO ACCUMULATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...BUT MAY BE NEEDED BY THURSDAY. DL
Nearby
Wind Chill Advisories in Virginia, 2007Wind Chill Advisories in West Virginia, 2007Wind Chill Advisories in North Carolina, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.